It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Incontinence Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-20-2012, 10:07 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: Prince George B.C. Canada
Posts: 2
grannyto3 HB User
Diovan HCT

I have been on Diovan for years and only have one issue with it. My doctor changed the prescription and added HCT. I feel exhausted all day long and I am up on average twice during the night to use the bathroom. Anyone else having this problem?

 
Sponsors Lightbulb
   
Old 09-21-2012, 07:47 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 16,145
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Diovan HCT

HCT is a diuretic so it is normal to urinate more often when you are on it. Express your concerns to your doctor but it subsides after a while for most people.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can hbp meds cause incontinence?Lenin could you weigh in on this? lizabug Incontinence 16 02-21-2006 05:02 PM
Medication induced stress incontinence Katyana Incontinence 2 03-28-2004 10:27 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!